# SDR PNSA050601

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 31,320 hours
- Engine: Ge CT7TP*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE HAD AUTO IGNITION EVENT DURING CRUISE IN CLOUDS WITH ANTI-ICE SYSTEM ON.  NO VISIBLE ICE NOTED BY CREW HOWEVER THERE WAS ICE FORCAST.  CREW REPORTED 1 IGNITION RELIT AND CONFIRMED IGNITION LIGHTS ON.  ALL OTHER PARAMETERS NORMAL.  CREW ELECTED TO RETURN TO ANC WHERE MAINTENANCE BORESCOPED COMPRESSOR AND CHECKED ENGINE ANTI-ICE SYSTEM.  EVERYTHING WAS FOUND NORMAL AND AIRCRAFT RELEASED FOR SERVICE.  NO OTHER PROBLEMS NOTED ON LATER FLIGHTS.
